# SDR AALA200801736

- Difficulty date: June 30, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N332AA
- Make and model: Boeing 767223
- Aircraft serial: 22331
- Aircraft time: 82,342 hours, 82,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY EXIT SIGN LIGHTS AT LT AND RT OVERWING EXITS INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY EXIT SIGN LIGHTS AT LT AND RT OVERWING EXITS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (S)
